A Derivation of Two Homogenous Maxwell Equations

From Natural Philosophy Wiki
Jump to: navigation, search
Scientific Paper
Title A Derivation of Two Homogenous Maxwell Equations
Read in full Link to paper
Author(s) Calin Galeriu
Keywords Maxwell equations, Stokes theorem, special relativity
Published 2004
Journal Apeiron
Volume 11
Number 2
No. of pages 6
Pages 303-308

Read the full paper here

Abstract

We present a theoretical derivation of two homogenous Maxwell equations, based on Stokes theorem for Minkowski space tensors. A more general equation is also derived for the case of a eld-strength tensor which is not antisymmetric. (Communicated by V. Dvoeglazov. Received on Jan 22, 2004.)